# SDR ASAA2013031794212

- Difficulty date: March 17, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 41,034 hours, 18,102 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609070000
- Part serial: 07071128
- Condition: Odor
- Location: Aft Galley
- Part time: 16,908 hours, 6,789 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORT ELECTRICAL ODOR IN CABIN AT ROWS 18, 19, & 20 DEF.  ALL CABIN LIGHTS TURNED OFF & ODOR PERSISTED BUT NOT INCREASING IN INTENSITY.   NO STOWED ELECTRONIC DEVICES OVERHEATING, NO OVERHEATING PSUS.  ACFT GROUNDED.   ACFT GROUNDED.  OPENED CEILING PANELS ON RT SIDE FROM ROW 8-23 & RT PSUS 8-23 NO ODOR, NO HOT BALLASTS, ANTI-COLLISION POWER SUPPLY COOL WITH LIGHTS ON.  RAN BOTH ENGINES & BOTH PACKS- RAN PACKS ON APU ALSO. NO DEFECTS NOTED.  FOUND FWD OTBD SIDE OF DOUBLE OVEN LIGHTLY SMOKES & SMELLS, AFTER 6 MINUTES ON HIGH.  INBD SIDE OPS NORMAL.  CREW ALSO VERIFIED OTBD ODOR. REPLACED THE FWD GALLEY DUAL OVEN IAW 25-32-01-401.  FWD DUAL OVEN.  OPS CKS NORMAL.
